Alert archive / Alaska / High Wind Warnings in 2006

High Wind Warning 14, NWS Anchorage, AK

November 30, 2006

NWS Anchorage, AK issued this high wind warning at Nov 30, 2006, 11:30 AM AKST. It took effect at Dec 1, 2006, 12:00 PM AKST. It was in force for 29 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2006, 11:30 AM AKST (20:30 UTC)
In effect from
Dec 1, 2006, 12:00 PM AKST
Expired
Dec 30, 2006, 9:00 PM AKST
In force
29 days
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK72 PAFC 010130
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
430 PM AST THU NOV 30 2006

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT FOR THE CENTRAL AND WESTERN ALEUTIANS...

AKZ187-011330-
/X.UPG.PAFC.HW.A.0012.061201T1500Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061201T2100Z-061202T1500Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
430 PM AST THU NOV 30 2006

...HIGH WIND WARNING IN EFFECT FROM 12 PM FRIDAY TO 6 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 12 PM FRIDAY TO 6 AM AST
SATURDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS IN EFFECT. 

A STRONG LOW DEVELOPING IN THE NORTH PACIFIC WILL RACE NORTH
TOWARD THE CENTRAL AND WESTERN ALEUTIANS TONIGHT AND FRIDAY. WINDS
ON THE NORTHEAST SIDE OF THE LOW WILL AFFECT THE WARNED AREA
FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. WINDS WILL BRIEFLY DIMINISH
AS THE LOW CROSSES THE ALEUTIANS NEAR ADAK. THEN WEST WINDS ON THE
BACKSIDE OF THE LOW WILL INCREASE AS THE LOW PASSES AND COLD AIR
MOVES IN BEHIND THE LOW. WINDS WILL REACH 50 TO 75 MPH WITH GUSTS
AS HIGH AS 85 MPH THROUGH EARLY SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ191-011330-
/X.EXT.PAFC.HW.A.0012.061202T0300Z-061202T1500Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
430 PM AST THU NOV 30 2006

...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY EVENING THROUGH
LATE FRIDAY NIGHT. 

A STRONG LOW DEVELOPING IN THE NORTH PACIFIC WILL RACE NORTH
TOWARD THE CENTRAL AND WESTERN ALEUTIANS TONIGHT AND FRIDAY. AS
THE LOW CROSSES THE ALEUTIANS NEAR ADAK WEST WINDS ON THE
BACKSIDE OF THE LOW WILL INCREASE AS THE LOW PASSES AND COLD AIR
MOVES IN BEHIND THE LOW. WINDS WILL REACH 50 TO 75 MPH WITH GUSTS AS
HIGH AS 85 MPH THROUGH EARLY SATURDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
17 follow-up statements
000 
WWAK72 PAFC 011328
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
428 AM AST FRI DEC 1 2006

AKZ187-020300-
/X.UPG.PAFC.HW.A.0012.061201T1500Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061201T2100Z-061202T1500Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
428 AM AST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AST
SATURDAY.  

A STRONG LOW PRESSURE WILL MOVE FROM SOUTH TO NORTH THROUGH THE
ALEUTIANS...PASSING JUST WEST OF ADAK THIS EVENING. WINDS AHEAD OF
THE SYSTEM WILL INCREASE THROUGH THIS MORNING AND REACH WARNING
LEVELS THIS AFTERNOON...WITH SOUTHEAST WINDS 55 TO 70 MPH GUSTING
TO 85 MPH. THESE WINDS WILL PERSIST INTO EARLY SATURDAY MORNING
BEFORE SHIFTING TO THE WEST AND DECREASING TO 45 TO 65 MPH DURING
THE DAY SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ191-020300-
/X.UPG.PAFC.HW.A.0012.061201T1500Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T0300Z-061202T1500Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
428 AM AST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

A STRONG LOW PRESSURE WILL MOVE FROM SOUTH TO NORTH THROUGH THE
ALEUTIANS...PASSING JUST WEST OF ADAK THIS EVENING. WINDS WILL
STEADILY INCREASE TODAY AS THE LOW APPROACHES...AND WILL REACH
WARNING LEVELS THIS EVENING...WHEN NORTHWEST WINDS WILL REACH 50
TO 65 MPH WITH GUSTS TO 80 MPH. THESE WINDS WILL PERSIST INTO
EARLY SATURDAY MORNING BEFORE DECREASING TO 40 TO 60 MPH DURING
THE DAY SATURDAY. THE HIGHEST WINDS WILL BE EAST OF SHEMYA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 020109
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
409 PM AST FRI DEC 1 2006

AKZ191-021315-
/X.UPG.PAFC.HW.A.0012.000000T0000Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T0300Z-061202T2100Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
409 PM AST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 12 PM AST SATURDAY. 

A STRONG LOW PRESSURE CENTER CROSSING THE WESTERN ALEUTIANS WILL
CONTINUE TO BRING DANGEROUS WIND TO THE AREA. NORTHWEST WIND 65 TO
80 MPH WITH GUSTS TO 90 MPH WILL BEGIN DIMINISHING SATURDAY
MORNING. GUSTS TO 75 MPH WILL END BY MIDDAY SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ187-021315-
/X.UPG.PAFC.HW.A.0012.000000T0000Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T0109Z-061202T2100Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
409 PM AST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 12 PM AST SATURDAY. 

A STRONG LOW PRESSURE CENTER CROSSING THE WESTERN ALEUTIANS WILL
CONTINUE TO BRING DANGEROUS WIND TO THE CENTRAL ALEUTIANS.
SOUTHEAST WIND 50 TO 65 MPH WITH GUSTS TO 85 MPH WILL BEGIN TO
DIMINISH SATURDAY MORNING. GUSTS TO 75 MPH WILL END BY MIDDAY SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ185-195-021315-
/X.NEW.PAFC.HW.W.0014.061202T0300Z-061202T2100Z/
EASTERN ALEUTIANS-PRIBILOF ISLANDS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI...SAINT PAUL
409 PM AST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 12 PM AST SATURDAY. 

A WEATHER FRONT MOVING ACROSS THE BERING WILL BRING DANGEROUS
WIND TO THE EASTERN ALEUTIANS AND PRIBILOF ISLANDS BEGINNING THIS
EVENING. SOUTHEAST WIND 40 TO 60 MPH WITH GUSTS TO 75 MPH WILL
DEVELOP EARLY THIS EVENING AND CONTINUE OVERNIGHT, GUSTS TO 75 MPH
WILL END BY MIDDAY SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 021313
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
413 AM AST SAT DEC 2 2006

AKZ187-191-022100-
/X.UPG.PAFC.HW.A.0012.000000T0000Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
CENTRAL ALEUTIANS-WESTERN ALEUTIANS-
INCLUDING THE CITIES OF...ATKA AND ADAK...SHEMYA AND AMCHITKA
413 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL NOON AST TODAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE IS CONTINUING A HIGH WIND
WARNING FOR THE CENTRAL AND WESTERN ALEUTIANS...WHICH IS IN EFFECT
UNTIL NOON AST TODAY.

WINDS ON THE BACKSIDE OF A STRONG LOW IN THE BERING...BEING AIDED
BY COLD AIR ADVECTION AND A STRONG PRESSURE GRADIENT...ARE
REACHING 40 TO 60 MPH WITH GUSTS AS HIGH AS 75 MPH THIS MORNING.
EXPECT THESE WINDS TO DECREASE TODAY AS THE LOW WEAKENS AND MOVES
NORTH TOWARD RUSSIA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ185-195-022100-
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
EASTERN ALEUTIANS-PRIBILOF ISLANDS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI...SAINT PAUL
413 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL NOON AST TODAY...

THE NATIONAL WEATHER SERVICE ANCHORAGE IS CONTINUING A HIGH WIND
WARNING FOR THE EASTERN ALEUTIANS AND THE PRIBILOF ISLANDS...WHICH
IS IN EFFECT UNTIL NOON AST TODAY.

A WEATHER FRONT OVER THE CENTRAL BERING CONTINUES TO PRODUCE
SOUTHEAST WINDS OF 40 TO 60 MPH WITH GUSTS UP TO 75 MPH. LOOK FOR
THESE WINDS TO DECREASE THROUGH THE DAY AS THE SYSTEM WEAKENS AND
MOVES NORTH TOWARD RUSSIA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 021936
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1030 AM AST SAT DEC 2 2006

AKZ187-191-022100-
/X.UPG.PAFC.HW.A.0012.000000T0000Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
CENTRAL ALEUTIANS-WESTERN ALEUTIANS-
INCLUDING THE CITIES OF...ATKA AND ADAK...SHEMYA AND AMCHITKA
1030 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH 
WIND WARNING FOR THE CENTRAL AND WESTERN ALEUTIANS.

WINDS BEHIND A BERING SEA LOW HAVE FALLEN BELOW WARNING LEVELS. AS 
THE LOW CONTINUES TO MOVE TOWARD RUSSIA TODAY...WEST TO NORTHWEST 
WIND 250 TO 40 MPH WITH GUSTS TO 50 MPH WILL SLOWLY DIMINISH. THIS 
IS THE LAST STATEMENT ON THIS EVENT.

$$

AKZ185-195-022100-
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
EASTERN ALEUTIANS-PRIBILOF ISLANDS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI...SAINT PAUL
1030 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE ANCHORAGE HAS CANCELLED THE HIGH WIND 
WARNING FOR THE EASTERN ALEUTIANS AND THE PRIBILOF ISLANDS.
THE WEATHER FRONT THAT BROUGHT DANGEROUS WIND TO THE EASTERN 
ALEUTIANS AND PRIBILOF ISLANDS HAS WEAKENED. SOUTHEAST WIND 35 TO 50 
MPH WILL SLOWLY DIMINISH DURING THE AFTERNOON. THIS IS THE LAST 
STATEMENT ON THIS EVENT.

$$
000 
WWAK72 PAFC 021944 CCA
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1030 AM AST SAT DEC 2 2006

CORRECTED TYPO

AKZ187-191-022100-
/X.UPG.PAFC.HW.A.0012.000000T0000Z-061202T1500Z/
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
CENTRAL ALEUTIANS-WESTERN ALEUTIANS-
INCLUDING THE CITIES OF...ATKA AND ADAK...SHEMYA AND AMCHITKA
1030 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH 
WIND WARNING FOR THE CENTRAL AND WESTERN ALEUTIANS.

WINDS BEHIND A BERING SEA LOW HAVE FALLEN BELOW WARNING LEVELS. AS 
THE LOW CONTINUES TO MOVE TOWARD RUSSIA TODAY...WEST TO NORTHWEST 
WIND 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL SLOWLY DIMINISH. THIS 
IS THE LAST STATEMENT ON THIS EVENT.

$$

AKZ185-195-022100-
/X.NEW.PAFC.HW.W.0014.061202T1313Z-061202T2100Z/
EASTERN ALEUTIANS-PRIBILOF ISLANDS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI...SAINT PAUL
1030 AM AST SAT DEC 2 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE ANCHORAGE HAS CANCELLED THE HIGH WIND 
WARNING FOR THE EASTERN ALEUTIANS AND THE PRIBILOF ISLANDS.
THE WEATHER FRONT THAT BROUGHT DANGEROUS WIND TO THE EASTERN 
ALEUTIANS AND PRIBILOF ISLANDS HAS WEAKENED. SOUTHEAST WIND 35 TO 50 
MPH WILL SLOWLY DIMINISH DURING THE AFTERNOON. THIS IS THE LAST 
STATEMENT ON THIS EVENT.

$$
000 
WWAK72 PAFC 040108
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
408 PM AST SUN DEC 3 2006


AKZ187-041315-
/X.NEW.PAFC.HW.W.0014.061204T0300Z-061204T1800Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
408 PM AST SUN DEC 3 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM AST MONDAY. 

A STRONG NORTH PACIFIC LOW WILL BRING DANGEROUS WINDS TO THE
CENTRAL ALEUTIANS BEGINNING EARLY THIS EVENING. EAST WIND WILL
INCREASE TO 45 TO 60 MPH WITH GUSTS TO 75 MPH. THESE GUSTS WILL
CONTINUE INTO MONDAY MORNING BEFORE DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 040432 AAA
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
730 PM AST SUN DEC 3 2006


AKZ187-041315-
/X.NEW.PAFC.HW.W.0014.061204T0300Z-061204T1800Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
730 PM AST SUN DEC 3 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND 
WARNING...WHICH IS IN EFFECT FROM AROUND MIDNIGHT UNTIL 9 AM AST 
MONDAY. 

A STRONG NORTH PACIFIC LOW WILL BRING DANGEROUS WINDS TO THE CENTRAL 
ALEUTIANS BEGINNING AROUND MIDNIGHT. EAST WIND WILL INCREASE TO 45 
TO 60 MPH WITH GUSTS TO 75 MPH. THESE GUSTS WILL CONTINUE INTO 
MONDAY MORNING BEFORE DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 040444
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
744 PM AST SUN DEC 3 2006

AKZ187-041645-
/X.NEW.PAFC.HW.W.0014.061204T0900Z-061204T1800Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
744 PM AST SUN DEC 3 2006

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM AST
MONDAY. 

A STRONG NORTH PACIFIC LOW WILL BRING DANGEROUS WINDS TO THE CENTRAL 
ALEUTIANS BEGINNING AROUND MIDNIGHT. EAST WIND WILL INCREASE TO 45 
TO 60 MPH WITH GUSTS TO 75 MPH. THESE GUSTS WILL CONTINUE INTO 
MONDAY MORNING BEFORE DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK72 PAFC 041359
NPWALU

WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
500 AM AST MON DEC 4 2006

AKZ187-041600-
/X.CAN.PAFC.HW.W.0014.000000T0000Z-061204T1600Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
744 PM AST SUN DEC 3 2006

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE HIGH WIND 
WARNING.


$$
000 
WWAK72 PAFC 041410 CCA
NPWALU

WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
500 AM AST MON DEC 4 2006

AKZ187-041600-
/X.CAN.PAFC.HW.W.0014.000000T0000Z-061204T1600Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
500 AM AST MON DEC 4 2006

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE HIGH WIND 
WARNING.


$$
000 
WWAK71 PAFC 082213
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
113 PM AST FRI DEC 8 2006


AKZ101-090700-
/X.NEW.PAFC.HW.W.0014.061208T2213Z-061209T0700Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
113 PM AST FRI DEC 8 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. 

STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING STRONG
EAST WINDS IN TURNAGAIN ARM. WINDS FROM 30 TO 50 MPH WITH GUSTS TO
80 MPH SHOULD CONTINUE THROUGH THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK71 PAFC 090112
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
412 PM AST FRI DEC 8 2006

AKZ101-090700-
/X.CON.PAFC.HW.W.0014.000000T0000Z-061209T0700Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
412 PM AST FRI DEC 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...


STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING
STRONG EAST WINDS IN TURNAGAIN ARM. WINDS FROM 30 TO 50 MPH WITH
GUSTS TO 80 MPH SHOULD CONTINUE THROUGH THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK71 PAFC 090324
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
624 PM AST FRI DEC 8 2006

AKZ125-091100-
/X.EXB.PAFC.HW.W.0014.000000T0000Z-061209T1100Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
624 PM AST FRI DEC 8 2006

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM AST SATURDAY ALONG PORTAGE 
VALLEY AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 AM AST SATURDAY. 

STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING
STRONG EAST WINDS ALONG PORTAGE VALLEY AND TURNAGAIN ARM. WINDS FROM
30 TO 50 MPH WITH GUSTS TO 80 MPH SHOULD CONTINUE THROUGH EARLY
SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ101-090700-
/X.CON.PAFC.HW.W.0014.000000T0000Z-061209T0700Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
624 PM AST FRI DEC 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING. 

STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING
STRONG EAST WINDS IN TURNAGAIN ARM. WINDS FROM 30 TO 50 MPH WITH
GUSTS TO 80 MPH SHOULD CONTINUE THROUGH THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK71 PAFC 090436
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
736 PM AST FRI DEC 8 2006

AKZ101-091100-
/X.EXT.PAFC.HW.W.0014.000000T0000Z-061209T1100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
736 PM AST FRI DEC 8 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM AST SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM AST SATURDAY 
ALONG TURNAGAIN ARM AND PARTS OF THE HILLSIDE.

STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING
STRONG EAST WINDS IN TURNAGAIN ARM. WINDS TO 65 MPH WITH GUSTS TO
100 MPH SHOULD CONTINUE THROUGH THIS EVENING.

WIND EQUIPMENT ALONG TURNAGAIN ARM HAS MEASURED PEAK WINDS TO
ABOUT 86 MPH. A SPOTTER IN BEAR VALLEY REPORTED GETTING GUSTS TO
ABOUT 100 MPH. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ125-091100-
/X.CON.PAFC.HW.W.0014.000000T0000Z-061209T1100Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
736 PM AST FRI DEC 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY. 

STRONG PRESSURE GRADIENT ALONG THE NORTH GULF COAST IS PRODUCING
STRONG EAST WINDS ALONG PORTAGE VALLEY AND TURNAGAIN ARM. WINDS
TO 60 MPH WITH GUSTS TO 90 MPH SHOULD CONTINUE THROUGH EARLY
SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$
000 
WWAK71 PAFC 091100
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
200 AM AST SAT DEC 9 2006


AKZ101-091200-
/X.EXP.PAFC.HW.W.0014.000000T0000Z-061209T1100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
200 AM AST SAT DEC 9 2006

...HIGH WIND WARNING WILL EXPIRE AT 2 AM AST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 2 AM AST EARLY THIS MORNING.

THE STRONGEST WINDS THROUGH TURNAGAIN ARM AND ALONG THE ANCHORAGE
HILLSIDE HAVE SUBSIDED BELOW WARNING LEVELS...HOWEVER STRONG
WINDS WITH GUSTS TO 60 MPH THROUGH TURNAGAIN ARM AND 45 MPH ALONG
THE HILLSIDE ARE STILL POSSIBLE THROUGH THE EARLY MORNING HOURS.

THIS IS THE LAST STATEMENT FOR THIS EVENT.

$$

AKZ125-091200-
/X.EXP.PAFC.HW.W.0014.000000T0000Z-061209T1100Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
200 AM AST SAT DEC 9 2006

...HIGH WIND WARNING WILL EXPIRE AT 2 AM AST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 2 AM AST EARLY THIS MORNING.

THE STRONGEST WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM HAVE
SUBSIDED BELOW WARNING LEVELS...HOWEVER STRONG WINDS WITH GUSTS TO
60 MPH ARE STILL POSSIBLE THROUGH PORTAGE VALLEY AND TURNAGAIN ARM
THROUGH THE EARLY MORNING HOURS.

THIS IS THE LAST STATEMENT ON THIS EVENT.

$$
000 
WWAK72 PAFC 291400
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
500 AM AST FRI DEC 29 2006




AKZ191-300200-
/X.NEW.PAFC.HW.W.0014.061230T1400Z-061231T0100Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
500 AM AST FRI DEC 29 2006

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 4 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 4 PM AST SATURDAY. 

A WEATHER FRONT ASSOCIATED WITH A DEEP LOW IN THE NORTH PACIFIC
WILL MOVE NEAR THE WESTERN ALEUTIANS SATURDAY PRODUCING EAST WINDS 
50 TO 65 MPH WITH GUSTS TO AROUND 80 MPH. WINDS ARE EXPECTED TO
DIMINISH BELOW WARNING LEVEL SATURDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ187-300200-
/X.NEW.PAFC.HW.A.0013.061231T0300Z-061231T1400Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
500 AM AST FRI DEC 29 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT. 

A WEATHER FRONT ASSOCIATED WITH A DEEP LOW IN THE NORTH PACIFIC
WILL MOVE NEAR THE CENTRAL ALEUTIANS SATURDAY NIGHT WINDS ARE
EXPECTED TO BE FROM THE EAST WIND 45 TO 60 MPH WITH GUSTS TO 80
MPH. WINDS ARE EXPECTED TO DIMINISH SUNDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW. 

$$
000 
WWAK72 PAFC 300126
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
426 PM AST FRI DEC 29 2006

AKZ191-300230-
/X.CAN.PAFC.HW.W.0014.000000T0000Z-061230T0200Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
426 PM AST FRI DEC 29 2006

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE HIGH WIND 
WARNING.

$$

AKZ187-301500-
/X.NEW.PAFC.HW.W.0014.061230T1500Z-061231T0600Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
426 PM AST FRI DEC 29 2006

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM
TO 9 PM AST SATURDAY.

A STRONG NORTH PACIFIC LOW WILL BRING EAST WINDS IN EXCESS OF 60
MPH WITH GUSTS UP TO 75 MPH TO THE CENTRAL ALEUTIANS BEGINNING
SATURDAY MORNING. LOOK FOR AREAS OF BLOWING SNOW BEGINNING TONIGHT
TO TAPER OFF SATURDAY AS RAIN MIXES IN. WINDS WILL START TO
DECREASE SLIGHTLY LATE SATURDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Nov 30, 7:00 AM AKST, 4 hours 30 minutes earlier.

Area forecast discussion, Nov 30, 7:00 AM AKST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
1200 PM AST THU NOV 30 2006

.DISCUSSION...
ACTIVE WEATHER PATTERN SETTING UP FOR SOUTHERN ALASKA FOR THE END OF
THE WEEK.
IN THE EAST...A SYSTEM MOVING INTO SOUTH CENTRAL ALASKA WILL BRING
SNOW INTO THE AREA. ALREADY SNOW FALLING ON THE SOUTHERN KENAI
PENINSULA AND THE PATTERN IS SETTING UP TO BRING MORE WIDESPREAD
SNOW IN TONIGHT. BASIC PATTERN HAS A 500 MB TROUGH IN THE WESTERN
PART OF THE STSTE MOVING SLOWLY EASTWARD. WITH THIS IS SOME COLD
ADVECTION FROM THE WEST. THIS IS MOST EVIDENT IN THE 850 MB
TEMPERATURE FIELD. THE THERMAL PACKING AND NORTH-SOUTH ORIENTATION
OF THIS FIELD AND SETS UP WELL FOR A DECENT SNOWFALL IN THE  COOK
INLET AREA TONIGHT INTO MIDDAY FRIDAY AS THE WEAK SURFACE LOW MOVES
JUST SOUTHEAST OF THE KENAI PENINSULA TONIGHT. THIS WILL ALLOW THE
MOIST AIR TO OVERRUN THE COLD DOME WEST OF THE KENAI...CHUGACH...AND
TALKEETA MOUNTAINS AND PRECIPITATE OUT. ELEMENTS WORKING AGAINST
THIS IS THE FORECASTED POSITION OF THE SURFACE LOW ON BOTH THE GFS
AND NAM MODEL KEEPS THE LOW A LITTLE SOUTH OF PRINCE WILLIAM SOUND.
IF THIS LOW MOVED INTO THE SOUND THE SNOWFALL AMOUNTS IN THE COOK
INLET REGION WOULD INCREASE SIGNIFICANTLY. IT STILL IS A PRETTY GOOD
PATTERN TO GET SOME SNOW. THIS SNOW WILL MOST LIKELY TAPER OFF INTO
SNOW SHOWERS BY FRIDAY AFTERNOON ANS THE 500 MB TROUGH PASSES EAST
OF COOK INLET.

OTHER AREAS ALONG THE NORTH GULF CAOST CAN EXPECT TO SEE SNOWFALL AS
WELL TONIGHT INTO FRIDAY WITH THIS SYSTEM. KODIAK WILL BE THE
EXCEPTION AS THE NORTHWEST FLOW WILL INCREASE THE NORTHWEST WINDS
AND DRY YOU OUT.

IN THE WEST A LARGE LOW IN THE NORTH PACIFIC IS APPROACHING THE
ALEUTIAN ISLANDS. IT WILL MOVE JUST WEST OF ADAK NEAR 960 MB FRIDAY
AFTERNOON BEFORE PROCEEDING INTO THE BERING SEA. STRONG WARM
ADVECTION AHEAD OF THIS SYSTEM FOLLOWED BY STRONG COLD ADVECTION
ALONG THE BACK PART OF THIS LOW WILL CREATE STRONG WINDS FOR THE
ENTIRE ALEUTIAN CHAIN FRIDAY INTO SATURDAY. STRONGEST WINDS SHOULD
BE IN THE CENTRAL ALEUTIANS FRIDAY AND FRIDAY NIGHT. A HIGH WIND
WARNING HAS BEEN ISSUED FOR THIS EVENT. A HIGH WIND WATCH WILL
REMAIN IN EFFECT FOR FRIDAY NIGHT IN 191 ON THE BACK SECTION OF THIS
LOW. STRONG COLD ADVECTION WITH THE TIGHT PRESSURE GRADIENT ARE
FAVORABLE FOR A HIGH WIND SITUATION.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 187.
         HIGH WIND WATCH 191.
MARINE...GALE...EASTERN ALEUTAINS...ALASKA PENINSULA.
         STORM AND HURRICANE FORCE WIND CENTRAL AND WESTERN
ALEUTIANS.
FIRE WEATHER...NONE.

EZ NOV 06

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:23 PM AKSTDense Fog AdvisoryAFC11 hr
Nov 29, 11:00 PM AKSTGale WarningAFC12 hr
Nov 29, 11:00 PM AKSTHurricane Force Wind WarningAFC48 hr
Nov 29, 11:00 PM AKSTSmall Craft AdvisoryAFC5 days
Nov 29, 11:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Nov 30, 12:01 AM AKSTSnow AdvisoryAFC34 hr
Nov 30, 12:14 AM AKSTHigh Wind WatchAFC59 hr
Nov 30, 11:00 AM AKSTGale WarningAFC12 hr
Nov 30, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Nov 30, 11:06 AM AKSTGale WarningAFC48 hr
Nov 30, 11:06 AM AKSTSmall Craft AdvisoryAFC72 hr
Nov 30, 11:06 AM AKSTStorm WarningAFC24 hr
Nov 30, 12:10 PM AKSTSmall Craft AdvisoryAFC11 hr

Nearby

High Wind Warnings in Alaska, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.